# SDR UPS07550702

- Difficulty date: September 11, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 17,435 hours, 11,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028112
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO FUSELAGE FRAME STA 1300, BETWEEN S25L AND S26L HAS A GOUGED/ DENTED.  ACCOMPLISHED PER FINAL EA 757-5362-27-A1743 AND UPS B757-5310-27707-A.
